CSpace

Browse/Search Results:  1-10 of 85 Help

Selected(0)Clear Items/Page:    Sort:
Equilibrium Solutions of Multiperiod Mean-Variance Portfolio Selection 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2020, 卷号: 65, 期号: 4, 页码: 1716-1723
Authors:  Ni, Yuan-Hua;  Li, Xun;  Zhang, Ji-Feng;  Krstic, Miroslav
Favorite  |  View/Download:5/0  |  Submit date:2020/05/24
Portfolios  Optimal control  Nickel  Covariance matrices  Optimization  Indexes  Multiperiod mean-variance portfolio selection  stochastic linear-quadratic (LQ) control  time inconsistency  
On the existence of affine invariant descent directions 期刊论文
OPTIMIZATION METHODS & SOFTWARE, 2020, 页码: 17
Authors:  Dai, Yu-Hong;  Jarre, Florian;  Lieder, Felix
Favorite  |  View/Download:4/0  |  Submit date:2020/05/24
Affine invariance  descent direction  Newton direction  
Chebyshev center of the intersection of balls: complexity, relaxation and approximation 期刊论文
MATHEMATICAL PROGRAMMING, 2020, 页码: 29
Authors:  Xia, Yong;  Yang, Meijia;  Wang, Shu
Favorite  |  View/Download:4/0  |  Submit date:2020/05/24
Chebyshev center  Minimax  Nonconvex quadratic optimization  Semidefinite programming  Strong duality  Linear programming  Approximation  Complexity  
Gradient methods exploiting spectral properties 期刊论文
OPTIMIZATION METHODS & SOFTWARE, 2020, 页码: 25
Authors:  Huang, Yakui;  Dai, Yu-Hong;  Liu, Xin-Wei;  Zhang, Hongchao
Favorite  |  View/Download:4/0  |  Submit date:2020/05/24
Gradient methods  spectral property  Barizilai-Borwein method  linear convergence  quadratic optimization  bound constrained optimization  
Smoothing quadratic regularization method for hemivariational inequalities 期刊论文
OPTIMIZATION, 2020, 页码: 24
Authors:  Zhang, Yanfang;  Dai, Yu-Hong;  Han, Weimin;  Li, Zhibao
Favorite  |  View/Download:4/0  |  Submit date:2020/05/24
Hemivariational inequality  contact mechanics  nonmonotone  nonsmooth optimization problem  smoothing quadratic regularization  
SOLVING SYSTEMS OF QUADRATIC EQUATIONS VIA EXPONENTIAL-TYPE GRADIENT DESCENT ALGORITHM 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2020, 卷号: 38, 期号: 4, 页码: 638-660
Authors:  Huang, Meng;  Xu, Zhiqiang
Favorite  |  View/Download:4/0  |  Submit date:2020/05/24
Low-rank matrix recovery  Non-convex optimization  Phase retrieval  
A new piecewise quadratic approximation approach for L-0 norm minimization problem 期刊论文
SCIENCE CHINA-MATHEMATICS, 2019, 卷号: 62, 期号: 1, 页码: 185-204
Authors:  Li, Qian;  Bai, Yanqin;  Yu, Changjun;  Yuan, Ya-xiang
Favorite  |  View/Download:13/0  |  Submit date:2019/03/05
sparse optimization  non-convex approximation  iterative thresholding algorithm  
Extended ADMM and BCD for nonseparable convex minimization models with quadratic coupling terms: convergence analysis and insights 期刊论文
MATHEMATICAL PROGRAMMING, 2019, 卷号: 173, 期号: 1-2, 页码: 37-77
Authors:  Chen, Caihua;  Li, Min;  Liu, Xin;  Ye, Yinyu
Favorite  |  View/Download:13/0  |  Submit date:2019/03/11
Nonseparable convex minimization  Alternating direction method of multipliers  Block coordinate descent method  Iterate convergence  Random permutation  
MIXED EQUILIBRIUM SOLUTION OF TIME-INCONSISTENT STOCHASTIC LINEAR-QUADRATIC PROBLEM 期刊论文
SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 2019, 卷号: 57, 期号: 1, 页码: 533-569
Authors:  Ni, Yuan-Hua;  Li, Xun;  Zhang, Ji-Feng;  Krstic, Miroslav
Favorite  |  View/Download:8/0  |  Submit date:2019/12/13
time inconsistency  stochastic linear-quadratic optimal control  mean-field optimal control  forward-backward stochastic difference equation  equilibrium solution  
A Partial First-Order Affine-Scaling Method 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2019, 卷号: 35, 期号: 1, 页码: 1-16
Authors:  Gu, Ran;  Yuan, Ya Xiang
Favorite  |  View/Download:7/0  |  Submit date:2019/12/13
Linear inequality constraints  affine scaling  interior point